OPTICAL GAUSSONS IN BIREFRINGENT FIBERS AND DWDM SYSTEMS WITH INTER-MODAL DISPERSION

Articles > Article ยท 2012

Authors: Laila GIRGIS, Daniela MILOVIC, Swapan KONAR, Ahmet YILDIRIM, Hossein JAFARI, Anjan BISWAS

ROMANIAN REPORTS IN PHYSICS, Journal Indexed in SCI Expanded, International, 2012, vol 64, pp 663-671

Summary

This paper studies the optical solitons in birefringent fibers and DWDM systems in presence of log-law nonlinearity with inter-modal dispersion. The Gaussian ansatz is used to carry out the integration of the governing equation. The exact solutions are obtained and the constraint conditions, for the existence of these Gaussons, fall out during the course of derivation of the solution. A brief discussion on Thirring solitons is also included.

View details